Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pneumonia with recation to Azithromycin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaccinations
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

User :   my 11 month old has pneumonia
Doctor :   ok
Doctor :  
since when is this prob;em?
User :   so was put on antibiotics but got a reaction
Doctor :  
is he on any medications now?
Doctor :   what antibiotics were used?
User :   so the doctor told us to stop the meds
User :   is the pneumonia going to get worse if hes not taking meds
User :   ?
Doctor :  
what symptoms does he have now?
Doctor :   what antibiotics were used? and what reaction symptoms he had?
Doctor :  
you will need to restart medications, else it will get worse
User :   azithrpmycin
Doctor :  
Doctor :  
did the doctor prescribe any other antibiotic after stopping that one?
User :   he got a bright red rash after the second dose of it
User :   the doc said since he is having a reaction to the one meds she doesnt want to start him on a new one
Doctor :  
is the symptoms better now?
User :   but his feet and finger tips are cold and turning kind of pur[ple
Doctor :   what symptoms is he having now?
User :   and lips
Doctor :  
if that is happening then he is not getting enough oxygenation. i suggest that you rush him to ER (emergency room)

Doctor :  
and get immediate help
Doctor :  
and also start the new antibiotic apart from azithromycin
Doctor :  
ask your doctor to prescribe new antibiotic for him in place of azithromycin.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor